MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during surgery, the affiniti ultrasound system suddenly turned off automatically.There was no patient or user harm associated with this event.Multiple attempts for information regarding the case details or to obtain system logs for investigation were unsuccessful.The manufacturer is submitting a complete report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to the report will be filed.
 
Additional Manufacturer Narrative
An engineering investigation was initiated, however there was insufficient information to conduct the investigation.Essential information such as logs, images and timestamps were not available.The customer used a third party to address their immediate concerns and would not provide further information for the investigation.There have been no similar issues reported at the site.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key17761032
Report Number3019216-2023-00137
Device Sequence Number20626120
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public00884838056244
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795208
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
08/28/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date08/27/2024
09/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown